Doctor insights on:
I Think I Have Tinnitus What Percentage Of The People Have It
What percentage of people never get free from tinnitus? Is it more than 40? If the underlying condition is diagnosed, will my tinnitus go away?
Tinnitus: The most important thing is to r/o Carotid Artery disease, tumor in ear canal and CP angel, trauma to ear and infection, Tinnitus is usually benign and it could go away by itself but sometimes it's just due to age related hearing loss and gets worse with aging. Treating underline disease could make it better, also there are devices which could help and also medications are available. See and ENT ...Read more
Loss of balance on left side bad. Stagger wgeb i walk sometimes. I do humira shots could that be it? Or i think I have tinnitus?
Need a neuro eval: Being off balance can have many causes and you mentioned two of them- ear problems and medications. Humira is unique in that it has been reported to cause demyelination in the brain which can look like and act like multiple sclerosis. A MRI of the brain will resolve that issue. If the balance disturbance is coming from the ear then there may be concomitant hearing loss and/or tinnitus. Be well. ...Read more
Rehab options: Have you been tested for hearing loss? If you have it, a hearing aid may help. Otherwise, there are some otc vitamin supplements which work for some people and others benefit from antidepressants and tinnitus-training therapy which re-organizes how you deal with the sound. Best of luck, this is a tough problem. ...Read more
Yes, Brookline is : close to many. See the American Tinnitus Association, www.ata.org/support. Clinics include Beth Israel Deaconess Medical Center, www.bidmc.org/YourHealth/Conditions-AZ.aspx?ChunkID=11504, Mass. Eye & Ear, www.masseyeandear.org/for-patients/patient-guide/patient-education/diseases-and-conditions/tinnitus/ & Mario Hearing Clinics, www.mariohearingclinics.com/tinnitus-retraining-therapy. ...Read more
Can tinnitus last for less than a second? I have mild tinnitus and sometimes i think it has a burst for less than a second into mildly stronger sound
I think Wellbutrin is giving me tinnitus. Ringing & hissing bad. How many days should i stop to find out? Been on 1 month. Mild tinnitus in past.
Can cause tinnitus: Tinnitus is one of the known side effects of Wellbutrin. But you state that you had mild tinnitus in past. You are also taking ibuprofen, acetaminophen, and clobetasol. It is possible that one of these or an interaction may be aggravating your tinnitus. Do not alter your wellbutrin dose without checking with your dr first. Abruptly stopping meds can cause you additional problems. Good luck! ...Read more
- Talk to a doctor live online for free
- I have a lump in the back of my throat on the left side what could it be
- What does it mean when i have pain in the lower part of my pubic area?
- What does it mean when i have a headache on the left side of my head?
- Ask a doctor a question free online
- I have this purple vein going up the right side of penis shaft what is it for
- I have a lump on the back of my neck what is that and it itches
- What does it mean if i have pain on the right side of my body?
- I have pain on the side of my left foot what could it be
- Talk to a neurologist online